Hi, your situation sounds so much like mine was a few years ago. i too went on paxil, had great help from it, later had to switch to lexapro and had a really difficult transition. i think no matter what brand you switch to, the slow going off, and the new slow ramping up is just tough. tell your family and friends you need their understanding and support for a month or two. also, just changing a medication can make you tired. your body is adjusting. be kind to yourself. take naps when you can, do what you need to do. by the end of the month you should feel the effects, and benefits. if not, see your doctor again. i had the panicky racing heart and the terrible thoughts. also, get the book called the anxiety and phobia workbook. really helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.